Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 437673, 10 pages
http://dx.doi.org/10.1155/2014/437673
Research Article

Outer Synchronization between Complex Networks with Nonlinear Time-Delay Characteristics and Time-Varying Topological Structures

College of Electrical Engineering, Zhejiang University, Hangzhou 310027, China

Received 6 December 2013; Accepted 15 February 2014; Published 25 March 2014

Academic Editor: Her-Terng Yau

Copyright © 2014 Xinli Fang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinli Fang, Qiang Yang, and Wenjun Yan, “Outer Synchronization between Complex Networks with Nonlinear Time-Delay Characteristics and Time-Varying Topological Structures,” Mathematical Problems in Engineering, vol. 2014, Article ID 437673, 10 pages, 2014. https://doi.org/10.1155/2014/437673.